# SDR SIMA201102801

- Difficulty date: January 24, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 22,765 hours, 19,965 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: 8041
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2730 THE CREW REPORTED THE FLASHLIGHT BEHIND THE CAPTAINS SEAT WAS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY FLASHLIGHT BEHIND THE CAPTAINS SEAT PER EMB 140 AMM 33-50-16.  THE OPERATIONAL CHECK PER EMB140 AMM 33-51-01 WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
